# SDR P5CA2008121601583

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 35,709 hours, 5,933 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT CREW WAS UNABLE TO SELECT THE FIRST DIGIT ON TRANSPONDER.  MAINTENANCE CONFIRMED THE OPERATION OF THE LEFT AND RIGHT TRANSPONDERS IAW AMM 34-53-00.  THE AIRCRAFT DEPARTED WITH NO FURTHER ISSUES.
